Slicing of generalized surfaces with curvature measures and diameter's estimate

Volume 64 / 1996

Silvano Delladio Annales Polonici Mathematici 64 (1996), 267-283 DOI: 10.4064/ap-64-3-267-283

Abstract

We prove generalizations of Meusnier's theorem and Fenchel's inequality for a class of generalized surfaces with curvature measures. Moreover, we apply them to obtain a diameter estimate.

Authors

  • Silvano Delladio

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image